# SDR R61A20180320382

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 11,707 hours, 7,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED0138
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BACKBOARD ON L1 DOOR SLIDE PN 4A4030-7 SN ED0138. REMOVED AND REPLACED IAW AMM 52-11-40.
